# SDR 20000413SH039

- Difficulty date: January 24, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 1042011968E
- Part serial: 162352
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER OUT OF CALIBRATION.  DOES NOT AGREE WITH COPILOT''S ALTIMETER OR TEST BOX.  OFF AT 3,000 FEET.  REMOVED AND REPLACED.   (X)
